Volume 24, issue 3 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Bridge trisections in $\mathbb{CP}^2$ and the Thom conjecture

Peter Lambert-Cole

Geometry & Topology 24 (2020) 1571–1614
Bibliography
1 S Akbulut, R Matveyev, Exotic structures and adjunction inequality, Turkish J. Math. 21 (1997) 47 MR1456158
2 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, I" (editors T Bernard D. an Hangan, R Lutz), Astérisque 107–108, Soc. Math. France (1983) 87 MR753131
3 K Cieliebak, Y Eliashberg, From Stein to Weinstein and back, 59, Amer. Math. Soc. (2012) MR3012475
4 V Colin, Chirurgies d’indice un et isotopies de sphères dans les variétés de contact tendues, C. R. Acad. Sci. Paris Sér. I Math. 324 (1997) 659 MR1447038
5 K Dymara, Legendrian knots in overtwisted contact structures, preprint (2004) arXiv:math/0410122
6 D Gay, R Kirby, Trisecting 4–manifolds, Geom. Topol. 20 (2016) 3097 MR3590351
7 H Geiges, An introduction to contact topology, 109, Cambridge Univ. Press (2008) MR2397738
8 K Kawamuro, E Pavelescu, The self-linking number in annulus and pants open book decompositions, Algebr. Geom. Topol. 11 (2011) 553 MR2783238
9 P B Kronheimer, T S Mrowka, Gauge theory for embedded surfaces, I, Topology 32 (1993) 773 MR1241873
10 P B Kronheimer, T S Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994) 797 MR1306022
11 P Lambert-Cole, J Meier, Bridge trisections in rational surfaces, preprint (2018) arXiv:1810.10450
12 P Lisca, G Matić, Stein 4–manifolds with boundary and contact structures, Topology Appl. 88 (1998) 55 MR1634563
13 J Meier, A Zupan, Bridge trisections of knotted surfaces in S4, Trans. Amer. Math. Soc. 369 (2017) 7343 MR3683111
14 J Meier, A Zupan, Bridge trisections of knotted surfaces in 4–manifolds, Proc. Natl. Acad. Sci. USA 115 (2018) 10880 MR3871791
15 J W Morgan, Z Szabó, C H Taubes, A product formula for the Seiberg–Witten invariants and the generalized Thom conjecture, J. Differential Geom. 44 (1996) 706 MR1438191
16 P Ozsváth, Z Szabó, The symplectic Thom conjecture, Ann. of Math. 151 (2000) 93 MR1745017
17 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
18 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
19 L Rudolph, Quasipositivity as an obstruction to sliceness, Bull. Amer. Math. Soc. 29 (1993) 51 MR1193540
20 A N Shumakovitch, Rasmussen invariant, slice-Bennequin inequality, and sliceness of knots, J. Knot Theory Ramifications 16 (2007) 1403 MR2384833
21 S Strle, Bounds on genus and geometric intersections from cylindrical end moduli spaces, J. Differential Geom. 65 (2003) 469 MR2064429